# SDR SWAA2024082629163

- Difficulty date: August 21, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 60,043 hours, 40,736 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Dragging
- Location: Zone 700
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT BUCKS VIOLENTLY WHEN COMING TO STOP.<[01] ENTERED PARTS.;[02] ENTERED TOOLS;[03] ENTERED TOOLS;[04] SUSPECT #1 MAIN BRAKE DRAGGING. REMOVED AND REPLACED #1 MAIN BRAKE ASSY. REF. AMM 32-41-41.
